To the Editor: Dr Lasser and
colleagues1 concluded that the safety of a new agent cannot
be known with certainty until it has been on the market for several
years. They defined a serious ADR according to changes in the
Physicians' Desk Reference. The most common causes of such
changes were hepatic toxicity, hematologic toxicity, and cardiovascular
toxicity. We believe that the problem of drug safety may be even greater than Lasser et al suggest.
Register and get free email Table of Contents alerts, saved searches, PowerPoint downloads, CME quizzes, and more
Subscribe for full-text access to content from 1998 forward and a host of useful features
Activate your current subscription (AMA members and current subscribers)
Purchase Online Access to this article for 24 hours
Some tools below are only available to our subscribers or users with an online account.
Download citation file:
Web of Science® Times Cited: 1
Customize your page view by dragging & repositioning the boxes below.
More Listings atJAMACareerCenter.com >
and access these and other features:
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.
Athens and Shibboleth are access management services that provide single sign-on to protected resources. They replace the multiple user names and passwords necessary to access subscription-based content with a single user name and password that can be entered once per session. It operates independently of a user's location or IP address. If your institution uses Athens or Shibboleth authentication, please contact your site administrator to receive your user name and password.